Valid for Submission
T39.1X4A is a billable diagnosis code used to specify a medical diagnosis of poisoning by 4-aminophenol derivatives, undetermined, initial encounter. The code T39.1X4A is valid during the fiscal year 2021 from October 01, 2020 through September 30, 2021 for the submission of HIPAA-covered transactions.
The ICD-10-CM code T39.1X4A might also be used to specify conditions or terms like acetaminophen and dextropropoxyphene overdose, acetaminophen and dextropropoxyphene overdose of undetermined intent, acetaminophen and dextropropoxyphene poisoning, acetaminophen and dextropropoxyphene poisoning of undetermined intent, acetaminophen overdose , acetaminophen overdose of undetermined intent, etc.
T39.1X4A is an initial encounter code, includes a 7th character and should be used while the patient is receiving active treatment for a condition like poisoning by 4-aminophenol derivatives undetermined. According to ICD-10-CM Guidelines an "initial encounter" doesn't necessarily means "initial visit". The 7th character should be used when the patient is undergoing active treatment regardless if new or different providers saw the patient over the course of a treatment. The appropriate 7th character codes should also be used even if the patient delayed seeking treatment for a condition.
The following clinical terms are approximate synonyms or lay terms that might be used to identify the correct diagnosis code:
- Acetaminophen and dextropropoxyphene overdose
- Acetaminophen and dextropropoxyphene overdose of undetermined intent
- Acetaminophen and dextropropoxyphene poisoning
- Acetaminophen and dextropropoxyphene poisoning of undetermined intent
- Acetaminophen overdose
- Acetaminophen overdose of undetermined intent
- Acetaminophen poisoning of undetermined intent
- Dextropropoxyphene overdose
- Dextropropoxyphene overdose of undetermined intent
- Dextropropoxyphene poisoning
- Dextropropoxyphene poisoning of undetermined intent
- Poisoning caused by acetaminophen
Diagnostic Related Groups - MS-DRG Mapping
Convert T39.1X4A to ICD-9 Code
Information for Patients
A poison is any substance that is harmful to your body. You might swallow it, inhale it, inject it, or absorb it through your skin. Any substance can be poisonous if too much is taken. Poisons can include
- Prescription or over-the-counter medicines taken in doses that are too high
- Overdoses of illegal drugs
- Carbon monoxide from gas appliances
- Household products, such as laundry powder or furniture polish
- Indoor or outdoor plants
- Metals such as lead and mercury
The effects of poisoning range from short-term illness to brain damage, coma, and death. To prevent poisoning it is important to use and store products exactly as their labels say. Keep dangerous products where children can't get to them. Treatment for poisoning depends on the type of poison. If you suspect someone has been poisoned, call your local poison control center at 1-800-222-1222 right away.
- Poisoning (Medical Encyclopedia)
- Poisoning first aid (Medical Encyclopedia)
- Toxicology screen (Medical Encyclopedia)
[Learn More in MedlinePlus]